# SDR SWIA200312234

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 7,704 hours, 6,002 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION FROM 20 DEGREES TO 8 DEGREES, 'FLAPS FAIL' CAUTION MESSAGE DISPLAYED.  RETURNED TO SMF.  PERFORMED POWER DOWN PROCEDURE.  OPS CHECKS GOOD.
